TU Berlin

Institut für MathematikPublikationen


zur Navigation


Numerical Range
W. Boubaker, N. Moalla and A. Radl, On the joint numerical spectrum in Banach spaces, Bull. Iranian Math. Soc. 45 (2019), 345-358.
A. Radl and M. P. H. Wol ff, On the block numerical range of operators on arbitrary Banach spaces, Oper. Matrices 12 (2018), 229-252.
M. Adler, W. Dada and A. Radl, A semigroup approach to the numerical range of operators on Banach spaces, Semigroup Forum 94 (2017), 51-70.
A. Radl, The numerical range of positive operators on Banach lattices, Positivity 19 (2015), 603-623.
A. Radl, Perron-Frobenius type results for the block numerical range, Proc. Appl. Math. Mech. 14 (2014), 1001-1002.
A. Radl, C. Tretter and M. Wagenhofer, The block numerical range of analytic operator functions, Oper. Matrices 8 (2014), 901-934.
A. Radl, The numerical range of positive operators on Hilbert lattices, Integral Equ. Oper. Theory 75 (2013), 459-472.
Machine Learning
U. von Luxburg, A. Radl and M. Hein, Hitting and commute times in large random neighborhood graphs, Journal of Machine Learning Research 15 (2014), 1751-1798.
U. von Luxburg, A. Radl and M. Hein, Getting lost in space: Large sample analysis of the resistance distance, Neural Information Processing Systems (NIPS 2010), 2622-2630.
A. Radl, U. von Luxburg and M. Hein, The resistance distance is meaningless for large random geometric graphs, in E. Airoldi, J. Kleinberg, J. Leskovec, J. Tenenbaum (organizers): Analyzing Networks and Learning with Graphs, Workshop held in conjunction
with the 22nd Annual Conference on Neural Information Processing Systems (NIPS), snap.stanford.edu/nipsgraphs2009/papers/radl-paper.pdf ,2009.
H. Fernau and A. Radl, Algorithms for learning function distinguishable regular languages, SSPR and SPR 2002, LNCS 2396, pp. 64-73. Berlin, Springer-Verlag, 2002.
Queueing Theory
A. Haji and A. Radl, A semigroup approach to the Gnedenko system with single vacation of a repairman, Semigroup Forum 86 (2013), 41-58.
A. Haji and A. Radl, A semigroup approach to queueing systems, Semigroup Forum 75 (2007), 610-624.
A. Haji and A. Radl, Asymptotic stability of the solution of the M/M^B/1 queueing model, Comput. Math. Appl. 53 (2007), 1411-1420.
Transport Processes in Networks
B. Dorn, M. Kramar Fijavz, R. Nagel and A. Radl, The semigroup approach to transport processes in networks, Physica D: Nonlinear Phenomena 239 (2010), 64-73.
A. Radl, Transport processes in networks with scattering rami cation nodes, J. Appl. Funct. Anal. 3 (2008), 461-483.
A. Radl, Contributions to the numerical range and some applications of semigroup theory, Habilitationsschrift, Universitat Leipzig (2015).
A. Radl, Semigroups applied to transport and queueing processes, Dissertation, Eberhard Karls Universitat Tubingen (2006).






Schnellnavigation zur Seite über Nummerneingabe